Improvement on a Knapsack-Based Probabilistic Encryption Scheme

Baocang WANG  Fagen LI  Yupu HU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E97-A   No.1   pp.421-424
Publication Date: 2014/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E97.A.421
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
public key cryptography,  knapsack problem,  security analysis,  trapdoor knapsack,  

Full Text: PDF(96.3KB)>>
Buy this Article




Summary: 
In this letter, we propose an improvement on a knapsack probabilistic encryption scheme [B. Wang, Q. Wu, Y. Hu, Information Sciences 177 (2007)], which was shown vulnerable to attacks due to Youssef [A.M. Youssef, Information Sciences 179 (2009)] and Lee [M.S. Lee, Information Sciences 222 (2013)], respectively. The modified encryption scheme is secure against Youssef's and Lee's attacks only at the costs of slightly compromising the efficiency of the original proposal.